Jump to content

B/P Drop


Mrs. Glass
 Share

Recommended Posts

I havent been around for a few days, because I have been on the couch. I have not been able to sit at the computer, or see good enough to type. My b/p has been dropping drastically for the past few days and nothing is helping. I have tried extra water, salty drinks, and foods and nothing seems to help. I take 10mg of Midodrine a day,and 2 hours after I take the meds I have to take my b/p and it does not help at all. I still cant get back in to see my Neurologist, my husband is going to call today,and demand some answers. I have an appointment with my Cardiologist in March, but when I called his office, they wanted to see me as soon as possible. Which is Thursday. He is booked tight until then. He did say that I needed to go to the ER, but I just laughed,and told him that they would not do anything for me, he said that if it got any worse, or if I started passing out or if my heart started acting up again, to call him before I went to the ER and they would start treating me right. Our ER is horrible here. They will admit someone who is dehydrated, but send someone home who is having a stroke. This hospital has been sued over 100 times just since they opened the new building, and lost every law suit due to negligence. I am actually scared to go there, but it is the only one within 80 miles. Hopefully the doc can give me some answers on Thursday. I just keep wondering what is happening to my brain, and heart when my b/p is so very low, I mean are they getting enough oxygen, and if not what damage is happening. I better go my eyes are graying out again, so I know that I have been sitting up too long. Thanks for letting me vent. Vanessa

Link to comment
Share on other sites

Hi Vanessa, i don't think we've "met" before as I've been "out" for some time, so here's a late welcome!

I am very sorry you're having such a rough time. I hope your husband can make the phonecall and ask your neuro for help. I don't think damage to your brain will be done immediately (but don't forget: I'm not a doctor) but I do think you need a doctor to help you answer questions (or raise your meds, or something like that). Wanted to wish you well and hope you will be better soon.

Corina

Link to comment
Share on other sites

I hope you find answers soon.

I noticed in "docs you've visited" that you have not seen an endocrinologist. I looked to see what docs because I was wondering if you've been tested for adrenal insufficiency?

Again, I certainly hope your ER treats you right. Try having your referring doc give them a call first like he suggested. And go sooner if you must.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...